Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Migraine. Taken Citalopram, Ramipril, Doxazosin, Paracetamol. No relief. What other medicine can I take?

Hi , for the last 5 days iv had a migraine its worse in the late afternoon and have to go to bed . im currently taking 40mg citalpram, 20mg ramipril ,and 8mg doxazosin , i am not taking the contraceptive pill i have the marina coil. iv taken paracetamol but this doesn t touch it . it feels like i have a heavy cap on my head , i have felt nauseous and it affects my eyes . i don t want to trouble my doctor as he will probably say take paracetamol and as i said they don t touch it . i don t know what else i can take with my other medication please help thank you . gayle .
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Take Sirhsudivjr rasha twice a day.
Use nasay karma of Chhadbindu tail.
Tab. Folvit once a day. Regards
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor